Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on a common fixed point theorem of Brodskiĭ and Mil′man and a lemma of Day
HTML articles powered by AMS MathViewer

by Tuck Sang Leóng PDF
Proc. Amer. Math. Soc. 116 (1992), 93-97 Request permission

Abstract:

We should show that we may use a lemma of Day to prove, among others, a generalization of a common fixed point theorem of Brodskii and Milman when restricted to normed linear spaces that are uniformly convex in every direction.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10
  • Retrieve articles in all journals with MSC: 47H10
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 116 (1992), 93-97
  • MSC: Primary 47H10
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1092924-5
  • MathSciNet review: 1092924